# SDR SWIA202164544

- Difficulty date: December 3, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP INBOARD HINGE LUG FITTINGS HAVE CORRODED HARDWARE   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED L/H O/B FLAP I/B HINGE LUG FITTING BOLT P/N 601R14633-3 AND NUT P/N MS17825-4 REF. CRJ-700 CMM 57-53-04 PG. 3005 STEPS 5A(6)-(8) AND PG. 7006 STEPS 5C(2)-(4). / T.W.TUC6228 DUE: 30 SEP 22
